Friday

10 am onwards

Check-in

12 noon

"Welcome meet and greet" followed by lunch in The Green Room

3pm

1-hour art lecture by Rodney

4pm

Break

4.30pm

"Be Still" with Sarah

(focussing on breathing, relaxation and grounding techniques)

5pm

1-hour art lesson with Rodney

6pm

Time to refresh

7pm

Supper, followed by free time to relax

10pm

May we suggest an early night

Saturday

9am

Breakfast

10am

"Be Still" with Sarah

10.30am

2-hour art lesson by Rodney

12.30pm

Lunch, followed by free time – explore the Cotswolds, work on your art or simply relax

 

4pm

2-hour art lesson by Rodney

6pm

Time to refresh

7pm

Supper followed by "An Evening with Rodney and Sarah"

10pm

Time for bed

Sunday

9am

Breakfast

10am

"Be Still" with Sarah

10.30am

Reflections on the weekend with Rodney

11.30am

Say our goodbyes

12 noon

Checkout

© 2019 Fantasy Art Retreats

Contact Us: fantasyartretreats@gmail.com

@fantasyartretreats

  • Facebook - White Circle